Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Generalized eigenvectors and separation of variables


Author: Maurice Machover
Journal: Trans. Amer. Math. Soc. 115 (1965), 505-524
MSC: Primary 35.75
DOI: https://doi.org/10.1090/S0002-9947-1965-0194740-3
MathSciNet review: 0194740
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Courant and D. Hilbert, Methods of mathematical physics, Vol. 1, Chapter 5, Interscience, New York, 1953. MR 0065391 (16:426a)
  • [2] G. D. Birkhoff, Boundary value and expansion problems of ordinary linear differential equations, Trans. Amer. Math. Soc. 9 (1908), 373-395. MR 1500818
  • [3] J. D. Tamarkin, Some general problems of the theory of ordinary linear differential equations and expansions of an arbitrary function in a series of fundamental functions, Math. Z. 27 (1927), 1-54.
  • [4] M. A. Naimark, Investigation of the spectrum and the expansion in eigenfunctions of a non-selfadjoint differential operator of the second order on a semi-axis, Trudy Moskov. Mat. Obšč. 3 (1954), 181-270; English transl., Amer. Math. Soc. Transl. (2) 16 (1960), 103-193. MR 0117382 (22:8162)
  • [5] E. A. Coddington and N. Levinson, Theory of ordinary differential equations, Chapters 7, 11, and 12, McGraw-Hill, New York, 1955. MR 0069338 (16:1022b)
  • [6] B. Friedman, Principles and techniques of applied mathematics, Chapters 4, 5, and Theorem 2.11, Applied Mathematics Series, Wiley, New York, 1956. MR 0079181 (18:43a)
  • [7] K. Knopp, Theory of functions. II, Dover, New York, 1947. MR 0019722 (8:452e)
  • [8] P. M. Morse and H. Feshbach, Methods of theoretical physics. I, Chapter 5, International Series in Pure and Applied Physics, McGraw-Hill, New York, 1953. MR 0059774 (15:583h)
  • [9] J. Schwartz, Perturbations of spectral operators and applications, Pacific J. Math. 4 (1954), 415-458. MR 0063568 (16:144b)
  • [10] M. Machover, Generalized eigenvectors and separation of variables, Doctoral Dissertation, New York Univ., New York, 1963.
  • [11] H. P. Kramer, Perturbation of differential operators, Pacific J. Math. 7 (1957), 1405-1434. MR 0092059 (19:1054d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.75

Retrieve articles in all journals with MSC: 35.75


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0194740-3
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society